MAUDE Adverse Event Report: INVAMEX RELIANT 600 HD LOW BASE LIFT 9153640382; LIFT, PATIENT, AC-POWERED

INVAMEX RELIANT 600 HD LOW BASE LIFT 9153640382; LIFT, PATIENT, AC-POWERED
Model Number NA:RPL600-1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident is being reported due to being likely to cause or contribute to a death or serious injury.There was no indication of patient involvement with this incident.The subject bolt secures the leg shifting mechanism to the base of the lift.If the bolt breaks, it prevents the legs from remaining in a locked position, which may result in instability.It is unclear if the broken bolt resulted from wear, lack of maintenance, or a device malfunction.The rpl600-1 user manual (part number 1078987-o) warns several times that the legs of the lift must be in the maximum open position and the shifter handle locked in place for optimum stability and safety.The manual also instructs: regular cleaning will reveal loose or worn parts, enhance smooth operation, and extend the life expectancy of the lift.After the first six months of operation, inspect all pivot points and fasteners for wear.If the metal is worn, the parts must be replaced.Repeat this inspection every six months.The device was manufactured by invacare suzhou which is no longer in operation.Due to the manufacturing location no longer being active the medwatch will be filed against the current manufacturing location for this device which is invacare invamex.
 
Event or Problem Description
The consumer reported that they have an rpl600-1 lift and the bolt that holds the handle on to the base of the lift broke.The consumer requested the part number to replace the bolt.No other information is available.

Brand Name
RELIANT 600 HD LOW BASE LIFT 9153640382
Common Device Name
LIFT, PATIENT, AC-POWERED
Manufacturer (Section D)
INVAMEX
102 parque industrial manimex
reynosa, tamaulipas 88780
MX  88780
Manufacturer (Section G)
INVAMEX
102 parque industrial manimex
reynosa, tamaulipas
MX  
Manufacturer Contact
mike simmons
one invacare way
elyria, OH 44035
8003336900
MDR Report Key22906129
Report Number9616091-2025-00013
Device Sequence Number8814317
Product Code FNG
UDI-Device Identifier00841447102977
UDI-Public00841447102977
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNA:RPL600-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown